Tag Archives: drug recall

Another Ethex recall: 2 Mg Hydromorphone

On December 23, 2008 Ethex Corporation recalled one lot of 2 mg hydromorphone tablets because it may contain oversized pills. Hydromorphone is used to manage pain.  Too high a dose could cause difficulty breathing, excessive sedation, or low blood pressure.  Patients taking hydromorphone who experience these adverse effects should contact their doctor immediately.  If the patient cannot breathe or doesn’t respond, call 911. The lot recalled is #90219.  The round tablets are blue with a script “E” on one side and a “2″ on the other side.  Hydromorphone is also marketed by Abbott with the brandname Dilaudid®

More ETHEX Generic Medicine Recalls

ETHEX Corporation has recalled more lots of generic medicines because some pills may be oversized.  In addition to previous recalls of morphine sulfate and dextroamphetamine, the new recall includes two cardiac drugs and additional lots and dosages of morphine and dextroamphetamine. There is a possibility that some tablets may be oversized and contain up to double the amount of active medicine.  Overdoses can cause serious medical problems including difficulty breathing and low blood pressure for morphine and rapid heart beat and high blood pressure for dextroamphetamine. If you or the patient you are caring for has difficulty breathing, faints, becomes unresponsive, or has other signs of morphine overdose, call 911

Ethex morphine tablets recalled

The FDA has announced a voluntary recall of a single lot of morphine sulfate 60 mg extended release tablets by Ethex Corporation. Lot No. 91762, distributed between April 16th and April 27th of 2008, contained at least one over-sized tablet that might contain up to twice the amount of morphine. While no reports of serious effects from Ethex morphine tablets have been reported, the opioid medicines are being recalled to prevent life-threatening overdoses. Extended release morphine is often used to manage cancer pain, particularly in patients with advanced disease.  Since many of these patients are already weak, it might be difficult for them to recognize an over-sized pill. Signs of

Top